# SDR TWAA9746001

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49165
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCI - FLT 669 - DURING LAYOVER, MAINTENANCE FIRST CLASS EMERGENCY ESCAPE PATH LIGHTING FOUND INOPERABLE.  RECONNECTED LOOSE CONNECTION ON FLOOR STRIP.  OPERATIONAL CHECK NORMAL.  OP-16 - 3-10-97 - MCI.  (X)
